Volume 33, Number 3, May June 1999
|Page(s)||593 - 626|
|Published online||15 August 2002|
Mathematical and numerical studies of non linear ferromagnetic materials
INRIA Rocquencourt, 78153 Le Chesnay Cedex, France.
2 Dassault Aviation, 92214 Saint-Cloud Cedex, France. firstname.lastname@example.org.
Revised: 9 April 1998
Revised: 11 September 1998
In this paper we are interested in the numerical modeling of absorbing ferromagnetic materials obeying the non-linear Landau-Lifchitz-Gilbert law with respect to the propagation and scattering of electromagnetic waves. In this work we consider the 1D problem. We first show that the corresponding Cauchy problem has a unique global solution. We then derive a numerical scheme based on an appropriate modification of Yee's scheme, that we show to preserve some important properties of the continuous model such as the conservation of the norm of the magnetization and the decay of the electromagnetic energy. Stability is proved under a suitable CFL condition. Some numerical results for the 1D model are presented.
Mathematics Subject Classification: 35Q60 / 35L60 / 65M06
Key words: Maxwell equations / Laundau-Lifchitz-Gilbert equation / Hille-Yosida theorem / FDTD.
© EDP Sciences, SMAI, 1999
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.